# SDR UALA2011010600080

- Difficulty date: January 6, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 48,791 hours, 5,948 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80603
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CROSSOVER LIGHT BETWEEN LAVS NEAR FLOOR BETWEEN DOORS 3R AND 3L IS INOP.  REPLACED FEEDER CABLE CHECKED OKAY.
